# SDR FDEA201209063237

- Difficulty date: September 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 45,150 hours, 10,493 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA73492
- Condition: Damaged
- Location: Bs 997
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 997, X= 75 , FOUND CROWN CHIPPED.  REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM  BS 989 TO 1049 , X=75 AS PER SRM 53-00-  52 FIGURE 201 REPAIR 1 REVISION 50 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100   REVISION 115.
